Sevikar Blood Pressure Decreased Causes and Reviews
You've probably heard that high blood pressure is a problem. Sometimes blood pressure that is too low can also cause problems.
Blood pressure is the force of your blood pushing against the walls of your arteries. Each time your heart beats, it pumps out blood into the arteries. Your blood pressure is highest when your heart beats, pumping the blood. This is called systolic pressure. When your heart is at rest, between beats, your blood pressure falls. This is the diastolic pressure. Your blood pressure reading uses these two numbers. Usually they're written one above or before the other, such as 120/80. If your blood pressure reading is 90/60 or lower, you have low blood pressure.
Some people have low blood pressure all the time. They have no symptoms and their low readings are normal for them. In other people, blood pressure drops below normal because of a medical condition or certain medicines. Some people may have symptoms of low blood pressure when standing up too quickly. Low blood pressure is a problem only if it causes dizziness, fainting or in extreme cases, shock.
NIH: National Heart, Lung, and Blood Institute
Sevikar Blood Pressure Decreased Reviews
|Mon, 03 Jun 2013 |
Shocking, caused mild Gout to accelerate 10 fold and now quality of life is diminishing
|Sun, 12 Jun 2011 |
è um medicamento perigosissimo provocou-me hematomas nos pés e em todo o corpo pruridos inflamatórios , mãos , braços e pernas , não recomendo a ninguém .
|Mon, 19 Dec 2011 |
I had been using Sevikar for about six months when I developed severe diahorrea. It didn't connect first that it was a side effect of the medication. After several tests my GP said another test was needed. I told him of my concern and he agreed with me. I returned to my previous medication, Natrilix, and within 36hours the diahorrea disappeared completely. Sevikar is brilliant for lowering BP but the side effects it has with some patients makes it poor choice.
|Mon, 27 Jun 2011 |
|Inchaços nos pés com hematomas na parte interior / artelhos de ambos os pés e urticária durante 15 dias . Tive que ir por três vezes ao médico e uma á urgências hospitalar . Fiquei com marcas raiadas em ambos os pés de derrame . Gastei muito dinheiro com ecos e medicamento para me tratar . Medicamento perigosissimo.|
|Sun, 12 Jun 2011 |
|è um medicamento perigosissimo provocou-me hematomas nos pés e em todo o corpo pruridos inflamatórios , mãos , braços e pernas , não recomendo a ninguém .|
Top Sevikar Side Effects